ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

December 2006 , Volume 16 , Issue 4

Select all articles

Export/Reference:

Homogenization for a nonlinear wave equation in domains with holes of small capacity
M. M. Cavalcanti, V.N. Domingos Cavalcanti, D. Andrade and T. F. Ma
2006, 16(4): 721-743 doi: 10.3934/dcds.2006.16.721 +[Abstract](1017) +[PDF](234.5KB)
Planar and screw-shaped solutions for a system of two reaction-diffusion equations on the circle
Matthias Büger
2006, 16(4): 745-756 doi: 10.3934/dcds.2006.16.745 +[Abstract](790) +[PDF](160.5KB)
Dissipative and weakly--dissipative regimes in nearly--integrable mappings
Alessandra Celletti, Claude Froeschlé and Elena Lega
2006, 16(4): 757-781 doi: 10.3934/dcds.2006.16.757 +[Abstract](741) +[PDF](1422.3KB)
A concept of solution and numerical experiments for forward-backward diffusion equations
G. Bellettini, Giorgio Fusco and Nicola Guglielmi
2006, 16(4): 783-842 doi: 10.3934/dcds.2006.16.783 +[Abstract](1122) +[PDF](1673.3KB)
Fixed point indices of iterations of $C^1$ maps in $R^3$
Grzegorz Graff and Piotr Nowak-Przygodzki
2006, 16(4): 843-856 doi: 10.3934/dcds.2006.16.843 +[Abstract](1070) +[PDF](207.7KB)
Multifractal analysis for the exponential family
Godofredo Iommi and Bartłomiej Skorulski
2006, 16(4): 857-869 doi: 10.3934/dcds.2006.16.857 +[Abstract](847) +[PDF](174.4KB)
Transversality properties and $C^1$-open sets of diffeomorphisms with weak shadowing
S. Yu. Pilyugin, Kazuhiro Sakai and O. A. Tarakanov
2006, 16(4): 871-882 doi: 10.3934/dcds.2006.16.871 +[Abstract](866) +[PDF](167.5KB)
The Thurston operator for semi-finite combinatorics
Pedro A. S. Salomão
2006, 16(4): 883-896 doi: 10.3934/dcds.2006.16.883 +[Abstract](764) +[PDF](223.6KB)
Self-similarity of the Mandelbrot set for real essentially bounded combinatorics
Rogelio Valdez
2006, 16(4): 897-922 doi: 10.3934/dcds.2006.16.897 +[Abstract](1055) +[PDF](300.0KB)
Applied equivariant degree. part II: Symmetric Hopf bifurcations of functional differential equations
Zalman Balanov, Meymanat Farzamirad, Wieslaw Krawcewicz and Haibo Ruan
2006, 16(4): 923-960 doi: 10.3934/dcds.2006.16.923 +[Abstract](1013) +[PDF](370.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]